It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Buspar
Sep 14, 2007
I am on 30mg of Buspar I have been taking it for about 6 weeks or so. I havent got any sweats or anything....maybe you are having a panic attack? I have noticed that when I wake up I shake alot kind of like I am having a seizure but I am obviously not because I am aware of everything. When I ifrst started taking it made me very drowsy and I felt like I was trippin on shrooms or somethign because everything seemed all distorted and I kept seeing flashes of light and stuff. These side effects seem to be subsiding except the shaking in the morning my Psych told me its probably a panic attack in the morning...i am not too sure though. I think that the buspar is helping...but then again i dont know. It's like I feel good for a week and then I am freaking out again. But I also have been diagnosed with bipolar II and PTSD. I think you should stick it out and see if it helps...it does take a few weeks to kick in, if the side effects are bothering talk to your Psych although mine really deisregarded everything i say..including my request for xanax. So anyways good luck and i hope it works out for you.





All times are GMT -7. The time now is 10:31 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!